New exact solutions of some nonlinear evolution equations of pseudoparabolic type


Hosseini K., Bejarbaneh E. Y. , Bekir A., Kaplan M.

OPTICAL AND QUANTUM ELECTRONICS, vol.49, no.7, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 7
  • Publication Date: 2017
  • Doi Number: 10.1007/s11082-017-1070-z
  • Journal Name: OPTICAL AND QUANTUM ELECTRONICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Eskisehir Osmangazi University Affiliated: Yes

Abstract

This paper aims to conduct an analytical study into some nonlinear models of pseudoparabolic type, including the Oskolkov, Oskolkov-Benjamin-Bona-MahonyBurgers, and Benjamin-Bona-Mahony-Peregrine-Burgers equations. A number of new exact solutions for these pseudoparabolic type equations have been derived based on the modified Kudryashov method that its calculations are performed in a symbolic computation system known as Maple.